# SDR 9810929993

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983US
- Make and model: Doug DC-9-32
- Aircraft serial: 47282
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS INOPERATIVE IN FIRST CLASS SECTION AND AT GALLEY DOOR.  REPLACED POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK NORMAL.
